# SDR UIEA2017122302425

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,593 hours, 11,094 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATION DURING FLIGHT.  PERFORMED A HEAVY INSPECTION OF INLET , FAN EXHAUST DUCT & LPT, NO DISCREPANCIES NOTED , PERFORMED PIMU BITE CHECK ON THE NR 1 ENGINE VIBRATION BOX, NO FAULTS NOTED IAW FIM 71-05 FT 854.  OK FOR SERVICE.
